# SDR GTIA2019041193279

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 11,159 hours, 5,080 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN CABIN IN CRUISE. ODOR WENT AWAY AFTER PACK 2 WAS TURNED OFF-PER TSM 05-50-00 CONFIRMED PACK 2 IS CAUSE OF ODOR REF LOG PAGE 2428932-2 FOR DEFERRAL OF PACK 2
